# SDR ASAA2019012927977

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 46,662 hours, 14,047 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: A/C Pack
- Part number: 3400003070
- Condition: Defective
- Location: Spinner Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD, FOUND NR 2 ENG REAR SPINNER CONE WITH BAD NUT PLATE. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG REAR SPINNER CONE.
